Universidad Complutense de Madrid
E-Prints Complutense

On the polynomial Hardy–Littlewood inequality

Impacto

Downloads

Downloads per month over past year

Araujo, G. and Jiménez Rodríguez, P. and Muñoz-Fernández, Gustavo A. and Núñez Alarcón, D. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. and Serrano Rodríguez, D.M. (2015) On the polynomial Hardy–Littlewood inequality. Archiv Der Mathematik, 104 (3). pp. 259-270. ISSN 0003-889X

[img]
Preview
PDF
174kB

Official URL: http://link.springer.com/article/10.1007%2Fs00013-015-0741-x


URLURL Type
http://arxiv.org/abs/1406.1977Organisation


Abstract

We investigate the behavior of the constants of the polynomial Hardy-Littlewood inequality.


Item Type:Article
Uncontrolled Keywords:Hardy-Littlewood inequality; Bohnenblust-Hille inequality; Absolutely summing operators
Subjects:Sciences > Mathematics
Sciences > Mathematics > Mathematical analysis
ID Code:29476
Deposited On:13 Apr 2015 10:52
Last Modified:28 Nov 2016 08:21

Origin of downloads

Repository Staff Only: item control page